Publications

Export 39 results:
Author Title [ Type(Desc)] Year
Filters: Author is Stephen P. Jordan  [Clear All Filters]
Conference Proceedings
S. P. Jordan and Alagic, G., Approximating the Turaev-Viro Invariant of Mapping Tori is Complete for One Clean Qubit, In Proceedings of the Sixth Conference on Theory of Quantum Computation, Communication and Cryptography (TQC11). 2011.
G. Alagic, Jeffery, S., and Jordan, S. P., Partial-indistinguishability obfuscation using braids, In Proceedings of the Sixth Conference on Theory of Quantum Computation, Communication and Cryptography (TQC14). 2014.
Journal Article
S. P. Jordan, Kobayashi, H., Nagaj, D., and Nishimura, H., Achieving perfect completeness in classical-witness quantum Merlin-Arthur proof systems, Quantum Information and Computation, vol. 12, no. 5-6, pp. 461-471, 2012.
M. Jarret, Jordan, S. P., and Lackey, B., Adiabatic optimization versus diffusion Monte Carlo, Physical Review A, vol. 94, p. 042318, 2016.
M. Jarret and Jordan, S. P., Adiabatic optimization without local minima, Quantum Information and Computation, vol. 15, no. 3-4, pp. 181-199, 2015.
G. Alagic, Jordan, S. P., Koenig, R., and Reichardt, B. W., Approximating Turaev-Viro 3-manifold invariants is universal for quantum computation , Physical Review A, vol. 82, no. 4, 2010.
S. P. Jordan, Black Holes, Quantum Mechanics, and the Limits of Polynomial-time Computability, XRDS, vol. 23, pp. 30–33, 2016.
S. P. Jordan, Krovi, H., Lee, K. S. M., and Preskill, J., BQP-completeness of Scattering in Scalar Quantum Field Theory, Quantum, vol. 2, p. 44, 2018.
G. Alagic, Bapat, A., and Jordan, S. P., Classical simulation of Yang-Baxter gates, 9th Conference on the Theory of Quantum Computation, Communication and Cryptography (TQC 2014), vol. 27, pp. 161-175, 2014.
S. P. Jordan, Mansour, T., and Severini, S., On the degeneracy of SU(3)k topological phases, 2010.
J. Bringewatt, Dorland, W., Jordan, S. P., and Mink, A., Diffusion Monte Carlo Versus Adiabatic Computation for Local Hamiltonians, Physical Review A, vol. 97, no. 2, p. 022323, 2018.
A. M. Childs, Cleve, R., Jordan, S. P., and Yeung, D., Discrete-query quantum algorithm for NAND trees, Theory of Computing, vol. 5, no. 1, pp. 119 - 123, 2009.
S. P. Jordan and Wocjan, P., Efficient quantum circuits for arbitrary sparse unitaries, Physical Review A, vol. 80, no. 6, 2009.
P. M. Wocjan, Jordan, S. P., Ahmadi, H., and Brennan, J. P., Efficient quantum processing of ideals in finite rings, 2009.
S. P. Jordan, Farhi, E., and Shor, P. W., Error correcting codes for adiabatic quantum computation, Physical Review A, vol. 74, no. 5, 2006.
S. P. Jordan and Wocjan, P., Estimating Jones and HOMFLY polynomials with One Clean Qubit, Quantum Information and Computation, vol. 9, no. 3, pp. 264-289, 2009.
P. W. Shor and Jordan, S. P., Estimating Jones polynomials is a complete problem for one clean qubit, Quantum Information & Computation, vol. 8, no. 8, pp. 681-714, 2008.
P. Bierhorst, Knill, E., Glancy, S., Mink, A., Jordan, S. P., Rommal, A., Liu, Y. - K., Christensen, B., Nam, S. Woo, and Shalm, L. K., Experimentally Generated Random Numbers Certified by the Impossibility of Superluminal Signaling, 2017.
N. Bao, Bousso, R., Jordan, S. P., and Lackey, B., Fast optimization algorithms and the cosmological constant, Physical Review D, vol. 96, no. 10, p. 103512, 2017.
S. P. Jordan, Fast quantum algorithm for numerical gradient estimation, Physical Review Letters, vol. 95, no. 5, 2005.
S. P. Jordan, Fast quantum algorithms for approximating some irreducible representations of groups , 2008.
S. P. Jordan, Fast quantum computation at arbitrarily low energy, Physical Review A, vol. 95, p. 032305, 2017.
M. Jarret and Jordan, S. P., The Fundamental Gap for a Class of Schrödinger Operators on Path and Hypercube Graphs, Journal of Mathematical Physics, vol. 55, no. 5, p. 052104, 2014.
N. Bao, Bouland, A., and Jordan, S. P., Grover search and the no-signaling principle, Physical Review Letters, vol. 117, p. 120501, 2016.
M. Jarret and Jordan, S. P., Modulus of continuity eigenvalue bounds for homogeneous graphs and convex subgraphs with applications to quantum Hamiltonians, Journal of Mathematical Analysis and Applications, vol. 452, no. 2, pp. 1269-1290, 2017.